Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Generic base change, Artin's comparison theorem, and the decomposition theorem for complex Artin stacks


Author: Shenghao Sun
Journal: J. Algebraic Geom.
Published electronically: October 31, 2016
Full-text PDF

Abstract | References | Additional Information

Abstract: We prove the generic base change theorem for stacks and give an exposition on the lisse-analytic topos of complex analytic stacks, proving some comparison theorems between various derived categories of complex analytic stacks. This enables us to deduce the decomposition theorem for perverse sheaves on complex Artin stacks with affine stabilizers from the case over finite fields.


References [Enhancements On Off] (What's this?)

  • [1] Théorie des topos et cohomologie étale des schémas. Tome 1: Théorie des topos, Lecture Notes in Mathematics, Vol. 269, Springer-Verlag, Berlin-New York, 1972 (French). Séminaire de Géométrie Algébrique du Bois-Marie 1963–1964 (SGA 4); Dirigé par M. Artin, A. Grothendieck, et J. L. Verdier. Avec la collaboration de N. Bourbaki, P. Deligne et B. Saint-Donat. MR 0354652
  • [2] Kai A. Behrend, Derived 𝑙-adic categories for algebraic stacks, Mem. Amer. Math. Soc. 163 (2003), no. 774, viii+93. MR 1963494, 10.1090/memo/0774
  • [3] A. A. Beĭlinson, J. Bernstein, and P. Deligne, Faisceaux pervers, Analysis and topology on singular spaces, I (Luminy, 1981) Astérisque, vol. 100, Soc. Math. France, Paris, 1982, pp. 5–171 (French). MR 751966
  • [4] Joseph Bernstein and Valery Lunts, Equivariant sheaves and functors, Lecture Notes in Mathematics, vol. 1578, Springer-Verlag, Berlin, 1994. MR 1299527
  • [5] Dan Burghelea and Andrei Verona, Local homological properties of analytic sets, Manuscripta Math. 7 (1972), 55–66. MR 0310285
  • [6] Jean-Luc Brylinski, (Co)-homologie d’intersection et faisceaux pervers, Bourbaki Seminar, Vol. 1981/1982, Astérisque, vol. 92, Soc. Math. France, Paris, 1982, pp. 129–157 (French). MR 689529
  • [7] Pierre Deligne, La conjecture de Weil. II, Inst. Hautes Études Sci. Publ. Math. 52 (1980), 137–252 (French). MR 601520
  • [8] P. Deligne, Cohomologie étale, Lecture Notes in Mathematics, Vol. 569, Springer-Verlag, Berlin-New York, 1977. Séminaire de Géométrie Algébrique du Bois-Marie SGA 41\over2; Avec la collaboration de J. F. Boutot, A. Grothendieck, L. Illusie et J. L. Verdier. MR 0463174
  • [9] Schémas en groupes. I: Propriétés générales des schémas en groupes, Séminaire de Géométrie Algébrique du Bois Marie 1962/64 (SGA 3). Dirigé par M. Demazure et A. Grothendieck. Lecture Notes in Mathematics, Vol. 151, Springer-Verlag, Berlin-New York, 1970 (French). MR 0274458
    Schémas en groupes. II: Groupes de type multiplicatif, et structure des schémas en groupes généraux, Séminaire de Géométrie Algébrique du Bois Marie 1962/64 (SGA 3). Dirigé par M. Demazure et A. Grothendieck. Lecture Notes in Mathematics, Vol. 152, Springer-Verlag, Berlin-New York, 1970 (French). MR 0274459
    Schémas en groupes. III: Structure des schémas en groupes réductifs, Séminaire de Géométrie Algébrique du Bois Marie 1962/64 (SGA 3). Dirigé par M. Demazure et A. Grothendieck. Lecture Notes in Mathematics, Vol. 153, Springer-Verlag, Berlin-New York, 1970 (French). MR 0274460
  • [10] Alexandru Dimca, Sheaves in topology, Universitext, Springer-Verlag, Berlin, 2004. MR 2050072
  • [11] Torsten Ekedahl, On the adic formalism, The Grothendieck Festschrift, Vol. II, Progr. Math., vol. 87, Birkhäuser Boston, Boston, MA, 1990, pp. 197–218. MR 1106899
  • [12] P. Deligne, Cohomologie étale, Lecture Notes in Mathematics, Vol. 569, Springer-Verlag, Berlin-New York, 1977. Séminaire de Géométrie Algébrique du Bois-Marie SGA 41\over2; Avec la collaboration de J. F. Boutot, A. Grothendieck, L. Illusie et J. L. Verdier. MR 0463174
  • [13] Gérard Laumon and Laurent Moret-Bailly, Champs algébriques, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], vol. 39, Springer-Verlag, Berlin, 2000 (French). MR 1771927
  • [14] Yves Laszlo and Martin Olsson, The six operations for sheaves on Artin stacks. I. Finite coefficients, Publ. Math. Inst. Hautes Études Sci. 107 (2008), 109–168. MR 2434692, 10.1007/s10240-008-0011-6
  • [15] Yves Laszlo and Martin Olsson, The six operations for sheaves on Artin stacks. II. Adic coefficients, Publ. Math. Inst. Hautes Études Sci. 107 (2008), 169–210. MR 2434693, 10.1007/s10240-008-0012-5
  • [16] Yves Laszlo and Martin Olsson, Perverse 𝑡-structure on Artin stacks, Math. Z. 261 (2009), no. 4, 737–748. MR 2480756, 10.1007/s00209-008-0348-z
  • [17] James Milne, Lectures on Etale Cohomology (v2.10), 2008, www.jmilne.org/math/.
  • [18] Behrang Noohi, Foundations of topological stacks I, arXiv:math/0503247.
  • [19] Martin Olsson, Fujiwara’s theorem for equivariant correspondences, J. Algebraic Geom. 24 (2015), no. 3, 401–497. MR 3344762, 10.1090/S1056-3911-2014-00628-7
  • [20] Martin C. Olsson, Compactifying moduli spaces for abelian varieties, Lecture Notes in Mathematics, vol. 1958, Springer-Verlag, Berlin, 2008. MR 2446415
  • [21] Martin Olsson, Sheaves on Artin stacks, J. Reine Angew. Math. 603 (2007), 55–112. MR 2312554, 10.1515/CRELLE.2007.012
  • [22] N. Spaltenstein, Resolutions of unbounded complexes, Compositio Math. 65 (1988), no. 2, 121–154. MR 932640
  • [23] Shenghao Sun, 𝐿-series of Artin stacks over finite fields, Algebra Number Theory 6 (2012), no. 1, 47–122. MR 2950161, 10.2140/ant.2012.6.47
  • [24] Shenghao Sun, Decomposition theorem for perverse sheaves on Artin stacks over finite fields, Duke Math. J. 161 (2012), no. 12, 2297–2310. MR 2972459, 10.1215/00127094-1723657
  • [25] Bertrand Toën, $ K$-Théorie et Cohomologie des Champs Algébriques: Théorèmes de Riemann-Roch, $ \mathcal D$-Modules et Théorèmes ``GAGA'', available at arXiv:math/9908097.


Additional Information

Shenghao Sun
Affiliation: Yau Mathematical Sciences Center, Tsinghua University, Beijing 100084, People’s Republic of China

DOI: https://doi.org/10.1090/jag/683
Received by editor(s): January 8, 2015
Received by editor(s) in revised form: September 16, 2015
Published electronically: October 31, 2016
Article copyright: © Copyright 2016 University Press, Inc.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website